# SDR 4DPA202209170001

- Difficulty date: September 17, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N241JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 35,044 hours, 30,220 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED-PACK 2 OVLD CAUTION APPEARED INFLIGHT AND BLD 2 VLV FAIL APPEARED INFLIGHT. RAN QRH AND DESCENDED TO FL240 PER QRH. CORR ACTION-MX C/W ENGINE #2 RUN WITH FLIGHT CREW, BLEED VALVE WAS OPERATING AS IT IS SUPPOSE TO, OPS CHECK GOOD. MX DISCOVERED BLOWN DUCT AND C/W RE-SECURING PACK #2 DUEL TEMP CONTROL VALVE DUCTING, OPS CHECK GOOD.
